front page>

Tetsuya Hattori: Papers; Self avoiding walks on fractals.


  1. T. Hattori, The fixed point of a generalization of the renormalization group maps for self-avoiding paths on gaskets, Journal of Statistical Physics, 127 (2007) 609-627.
    160KB pdf file For an elementary summary of a motivation of this work click here.
    (Revised version of Uniqueness of fixed point of a two-dimensional map obtained as a generalization of the renormalization group map associated to the self-avoiding paths on gaskets in http://arxiv.org/abs/math-ph/0610007 .)
  2. T. Hattori, T. Tsuda, Renormalization group analysis of the self-avoiding paths on the d-dimensional Sierpinski gaskets, Journal of Statistical Physics 109 (2002) 39-66.
    350KB pdf file
    In the paper published in JSP, rigorous mathematical proofs are replaced by brief outlines of proofs, due to editorial decision of the journal. The full proofs are found in the complete version linked here, which is revised in full accordance with comments from a referee of JSP who kindly went through the details of the proofs. The complete version is also in the MP_ARC preprint archive with preprint number 02-225. The full proof is also in my book (in Japanese).
  3. K. Hattori, T. Hattori, S. Kusuoka, Self-avoiding paths on the three dimensional Sierpinski gasket, Publications of RIMS 29 (1993) 455-509.
    400KB pdf file
  4. T. Hattori, S. Kusuoka, The exponent for mean square displacement of self-avoiding random walk on Sierpinski gasket, Probability Theory and Related Fields 93 (1992) 273-284.
  5. K. Hattori, T. Hattori, Self-avoiding process on the Sierpinski gasket, Probability Theory and Related Fields 88 (1991) 405-428.
  6. K. Hattori, T. Hattori, S. Kusuoka, Self-avoiding paths on the pre-Sierpinski gasket, Probability Theory and Related Fields 84 (1990) 1-26.

front page>